# SDR AT0000159

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY DOOR SLIDE ASSEMBLY UNSECURED.  CORRECTIVE ACTION:  RESECURED R-1 DOOR SLIDE.   IAW DC9 MM 25-61.
